# SDR 2008UALA00029

- Difficulty date: January 1, 2008
- Submitted: January 10, 2008
- Operation: Air carrier
- Aircraft: N408UA
- Make and model: Airbus A320-232
- Aircraft serial: 457
- Aircraft time: 46,185 hours, 16,784 cycles
- Engine: Iae V2527A5
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Condition: Unsecure
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

CREW REPORT:  SLIDE PACK 2R HAS FALLEN OFF.  RESECURED SLIDE COVER, NO REPEATS SINCE ORIGINAL.
